# SDR R61A20100365

- Difficulty date: July 28, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000037
- Aircraft time: 15,485 hours, 11,277 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED PACK 2 FAIL ON DESCENT ALONG WITH A BURNT SMELL IN CABIN, NO EMERGENCY WAS DECLARED, LANDED NORMAL IN PHL.  MAINTENANCE TROUBLESHOT AND FOUND PACK 2 TO BE AT FAULT, AND PLACED ON MEL 21-51-00-1.  A/C WAS THEN RETURNED TO SERVICE.
